# SDR AALA201808169010

- Difficulty date: August 15, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,390 hours, 9,094 cycles
- Engine: Iae V2533A5
- Engine time: 24,390 hours, 9,094 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Part time: 24,390 hours, 9,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STALLED AFTER TAKEOFF. RIGHT ENGINE WAS RETURNED TO IDLE, NOT SHUTDOWN.  EMERGENCY DECLARED.  AIRCRAFT RETURNED TO DEPARTURE, THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED RIGHT ENGINE IAW AMM.
